My mum at the age of 85 years, have taken gabapentin 300mg ( one capsule / day after dinner ) for 2 ~ 3 years because of her leg pain, recently her body getting itchy at around 7 to 8 pm after taking APO brand capsule, she has no itchy with Neurontin brand, but having dizziness. So I wish to know whether ok or not for long term intake ? Is it possible for her to stop the medicine ? Her doctor didnt give any advice about this. I need advice.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2009 • 1 answer
Posted 9 Jul 2012 • 5 answers
I am having a lot of the undesirable side effects of Gabapentin. I take 300mg 2x daily...it does not
Posted 17 Apr 2013 • 2 answers
I'm only taking 300mg of gabapentin but I'm seriously thinking of trying to stop it as Im on 4 other
Posted 20 Apr 2015 • 1 answer
Posted 28 Feb 2018 • 2 answers